# SDR KO0R201702160007

- Difficulty date: February 16, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N356KD
- Make and model: Boeing 747446
- Aircraft serial: 26356
- Aircraft time: 68,255 hours, 14,372 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER UPPER SKIN IS CORRODED AT STAB STATION 150 STRINGER 15 & 16.
